# SDR AWXA200601514

- Difficulty date: August 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 46,726 hours, 31,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337551
- Condition: Cracked
- Location: Fuselage
- Part time: 46,726 hours, 31,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK NR C-15. NR 5870782. FUSELAGE SKIN CRACKED AT R1 DOOR CUTOUT LOWER AFT CORNER AT FASTENER HOLE. REPAIRED FUSELAGE SKIN AT R1 DOOR CUTOUT LOWER AFT CORNER AT FASTENER HOLE IAW SRM 53-10-01-2R2, FIG 201.
